# SDR AALA201705019035

- Difficulty date: April 19, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 53,131 hours, 25,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: F5348001921695
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CABIN L2 DOOR SUPPORT PLATE TRAY, AFT OF DOOR FRAME, AT Y1732 AND FRAME 68. REPLACED THE SUPPORT PLATE IAW SRM 53-41-14, 51-44-11 AND SRM 51-42-11.
